Object

Title: Isoperimetric problems in discrete spaces

Abstract:

A substantial survey of results, obtained around the discrete isoperimetry problems, is presented in Harper’s book of 2004. But a number of important results remain not reflected. These basic results, obtained in period 1980-90, and a number of new results obtained recently are included in this text. Results are presented in terms of geometry of multidimensional unit cube. And of course the considered in this paper issue concerns the vertex-isoperimetry paradigm vs. to the edge-isoperimetry version that is also a research topic in this area. The edge-isoperimetry counterpart of these topics will be surveyed in a separate publication.

Publisher:

ITHEA

Date of publication:

2018

Identifier:

oai:noad.sci.am:135924

ISSN:

1314-6416

Language:

English

Journal or Publication Title:

Information Models and Analyses

Volume:

7

Number:

1

URL:


Additional Information:

lasl@sci.am

Affiliation:

Institute for Informatics and Automation Problems

Country:

Armenia

Indexing:

Other ; Другие

Object collections:

Last modified:

Mar 3, 2021

In our library since:

Jul 27, 2020

Number of object content hits:

44

All available object's versions:

https://noad.sci.am/publication/149517

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Objects

Similar

This page uses 'cookies'. More information